Duke Mathematical Journal

On bounds of N(λ) for a magnetic Schrödinger operator

Zhongwei Shen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 94, Number 3 (1998), 479-507.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35Q60: PDEs in connection with optics and electromagnetic theory 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis


Shen, Zhongwei. On bounds of $N(\lambda)$ for a magnetic Schrödinger operator. Duke Math. J. 94 (1998), no. 3, 479--507. doi:10.1215/S0012-7094-98-09420-0. https://projecteuclid.org/euclid.dmj/1077230455

Export citation


  • [AHS] J. Avron, I. Herbst, and B. Simon, Schrödinger operators with magnetic fields, I: General interactions, Duke Math. J. 45 (1978), no. 4, 847–883.
  • [F] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 129–206.
  • [GT] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Grundlehren Math. Wiss., vol. 224, Springer-Verlag, Berlin, 1983.
  • [I] A. Iwatsuka, Magnetic Schrödinger operators with compact resolvent, J. Math. Kyoto Univ. 26 (1986), no. 3, 357–374.
  • [JK] D. Jerison and C. Kenig, Boundary value problems on Lipschitz domains, Studies in Partial Differential Equations, MAA Stud. Math., vol. 23, Math. Assoc. America, Washington, D.C., 1982, pp. 1–68.
  • [LS] H. Leinfelder and C. Simader, Schrödinger operators with singular magnetic vector potentials, Math. Z. 176 (1981), no. 1, 1–19.
  • [R] D. Robert, Comportement asymptotique des valeurs propres d'opérateurs du type Schrödinger à potentiel “dégénéré”, J. Math. Pures Appl. (9) 61 (1982), no. 3, 275–300 (1983).
  • [Sh1] Z. Shen, Estimates in $L^p$ for magnetic Schrödinger operators, Indiana Univ. Math. J. 45 (1996), no. 3, 817–841.
  • [Sh2] Z. Shen, Eigenvalue asymptotics and exponential decay of eigenfunctions for Schrödinger operators with magnetic fields, Trans. Amer. Math. Soc. 348 (1996), no. 11, 4465–4488.
  • [Sh3] Z. Shen, On the number of negative eigenvalues for a Schrödinger operator with magnetic field, Comm. Math. Phys. 182 (1996), no. 3, 637–660.
  • [Si1] B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 447–526.
  • [Si2] B. Simon, Nonclassical eigenvalue asymptotics, J. Funct. Anal. 53 (1983), no. 1, 84–98.
  • [Si3] B. Simon, Some quantum operators with discrete spectrum but classically continuous spectrum, Ann. Physics 146 (1983), no. 1, 209–220.
  • [St1] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Math. Series, vol. 30, Princeton Univ. Press, Princeton, 1970.
  • [St2] E. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Math. Series, vol. 43, Princeton Univ. Press, Princeton, 1993.